# SDR CALA2010020200024

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 30,791 hours, 10,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 480 RIGHT SIDE WHERE PSU RAIL TIES TO FRAME.  INSTALLED FRAME REPAIR AND NEW MODIFIED SUPPORT FITTING REF ECRA 5310-05094 PART B AND C.
